# SDR AWXA0001004

- Difficulty date: December 4, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-300
- Aircraft serial: 23748
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545812
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM WEB AT STA 328, LBL 46 WAS DAMAGED DURING MAINT.  CUTOUT DMGD WEB, FABED FILLER AND DOUBLER IAW ER 03-5310-00327-JS2, SRM 51-20-1; INSTALLED REPAIR PARTS IAW ER 03-5310-00327JS2 AND SRM 51-40-02
